THE BETTI NUMBERS OF REGULAR HESSENBERG VARIETIES ARE PALINDROMIC

Martha Precup*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Recently Brosnan and Chow have proven a conjecture of Shareshian and Wachs describing a representation of the symmetric group on the cohomology of regular semisimple Hessenberg varieties for GLn(ℂ). A key component of their argument is that the Betti numbers of regular Hessenberg varieties for GLn(ℂ) are palindromic. In this paper, we extend this result to all complex reductive algebraic groups, proving that the Betti numbers of regular Hessenberg varieties are palindromic.

Original languageEnglish (US)
Pages (from-to)491-499
Number of pages9
JournalTransformation Groups
Volume23
Issue number2
DOIs
StatePublished - Jun 1 2018

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'THE BETTI NUMBERS OF REGULAR HESSENBERG VARIETIES ARE PALINDROMIC'. Together they form a unique fingerprint.

Cite this